New Exact Solutions for Fractional Sine-Gordon Equation by using the New Version of Generalized F-expansion Method

PANDIR Y., Duzgun H. H.

International Conference on Numerical Analysis and Applied Mathematics (ICNAAM), Rhodes, Greece, 23 - 29 September 2015, vol.1738 identifier identifier

  • Publication Type: Conference Paper / Full Text
  • Volume: 1738
  • Doi Number: 10.1063/1.4952092
  • City: Rhodes
  • Country: Greece
  • Yozgat Bozok University Affiliated: Yes


In this study, we investigate some new analytical solutions to the fractional Sine-Gordon equation by using the new version of generalized F-expansion method. The fractional derivatives are defined in the modified Riemann-Liouville context. As a result, new analytical solutions were obtained in terms Jacobi elliptic functions.